| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
01/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that after intraocular lens (iol) implantation, the patient experienced blurry vision.The lens was removed and replaced with another lens in a secondary procedure.The clinical reason for explant was mechanical complication.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company (1.50cyl), 20.0 diopter (add power +2.2/+3.2) lens was replaced with an unspecified advanced technology intraocular lens (atiol) model.The product has not been received to evaluate.Follow up attempts were made.No further information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received stating surgeon's opinion, product cause or contribute to the event.The patient's issues resolved.The surgeon's prognosis was patient has met visual needs.
Additional Manufacturer Narrative
Additional information was provided in h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of a qualified associated cartridge and viscoelastic with an unspecified handpiece.The product investigation could not identify a root cause for the reported complaint of blurry vision.The product has not been received to evaluate.Each lens is subjected to a 100 percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company (1.50cyl), 20.0 diopter (add power +2.2/+3.2) lens was replaced with an unspecified advanced technology intraocular lenses (atiol) model.Additional information was provided that the patient had pre-existing mild age-related macular degeneration and anterior basement membrane corneal dystrophy.Follow up attempts were made.No further information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).